MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a6: unknown/ not provided.Asku.Section d6a.If implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Section e1: phone number: (b)(6).Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed that one duplicate complaint was received for this serial number which was voided; therefore, no further actions are required.Conclusion: based on the investigation, no malfunction or product deficiency was identified and the reported issue was not verified.Attempts have been made to obtain missing information; however, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Event or Problem Description
It was reported that the haptic was damaged on a monofocal intraocular lens (iol).Although the report indicated that when opened the intraocular lens (iol), the haptic was noted to be broken, that there was no patient contact; however, the report also indicated that the patient was outcome status as temporarily impaired and unknown.Also delay in procedure mentioned.It was noted that it is unknown if patient's daily activities were affected.No sutures or vitrectomy required.No medication was prescribed.Additional information confirmed that there was no harm to the patient as the iol was replaced/another lens was used for the left eye of the patient at the time of the procedure and that the delay was not related to the device.No further information was provided.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20274466
Report Number3012236936-2024-000259
Device Sequence Number3393021
Product Code HQL
UDI-Device Identifier05050474502147
UDI-Public(01)05050474502147(17)280123
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient EthnicityHispanic